# SDR 98ZZZX1423

- Difficulty date: November 5, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N276R
- Make and model: Bbavia 8KCAB
- Aircraft serial: 71393
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Line
- Part number: 714144
- Condition: Leaking
- Location: Header Tank
- Part time: 100 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED ODOR OF FUEL IN THE COCKPIT.  INSPECTION REVEALED FUEL SEEPAGE WHERE THE TUBE ASSEMBLY CONNECTS TO THE TEE AT THE HEADER TANK INLET (THIS IS THE TUBE ASSY FROM THE LEFT WING TANK).  THE FLARE WAS FOUND TO HAVE AN OUTSIDE DIAMETER LARGER THAN THE ASSOCIATED M520819 SLEEVE AND THE TUBE ASSEMBLY WAS EXCESSIVELY MISALIGNED WITH THE TEE CAUSING EXCESSIVE PRELOAD RESULTING IN DAMAGE TO THE TUBE DURING ASSEMBLY.  GOOD STANDARD PRACTICE WOULD PREVENT THIS KIND OF DAMAGE.
